en
Scientific article
Case report
English

Erroneous administration of clozapine in a very elderly patient

Published inJournal of clinical psychopharmacology, vol. 31, no. 1, p. 122-123
Publication date2011
Keywords
  • Age Factors
  • Aged
  • Aged, 80 and over
  • Clozapine/adverse effects
  • Fatal Outcome
  • Female
  • Humans
  • Medication Errors/adverse effects
  • Unconsciousness/chemically induced/diagnosis
Citation (ISO format)
PALMIERE, Cristian, MANGIN, Patrice. Erroneous administration of clozapine in a very elderly patient. In: Journal of clinical psychopharmacology, 2011, vol. 31, n° 1, p. 122–123. doi: 10.1097/JCP.0b013e3182051beb
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0271-0749
470views
0downloads

Technical informations

Creation11/22/2012 1:25:00 PM
First validation11/22/2012 1:25:00 PM
Update time03/14/2023 7:55:17 PM
Status update03/14/2023 7:55:17 PM
Last indexation01/16/2024 12:50:51 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack